Previous |  Up |  Next

Article

Title: Die Lösung der Formeln von Frenet im Falle konstanter Krümmungen (German)
Title: Solutin of Frenet formulae in the case of constant curvature (English)
Author: Petrův, Vladimír
Language: German
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 9
Issue: 4
Year: 1964
Pages: 239,240-272
Summary lang: Russian
Summary lang: Czech
.
Category: math
.
Keyword: Riemannian manifolds
MSC: 83-53
idZBL: Zbl 0129.35701
idMR: MR0191584
.
Date available: 2008-05-20T17:23:47Z
Last updated: 2015-08-24
Stable URL: http://hdl.handle.net/10338.dmlcz/102903
.
Reference: [1] F. Nožička: Les formules de Frenet pour la géodésique dans la mécanique de Minkowski.Czechoslovak Math. Journal 13 (88), 1963, 290-321. MR 0154215
.

Files

Files Size Format View
AplMat_09-1964-4_1.pdf 4.846Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo